I had been on Androgel for low testosterone, but it did nothing, so I started testosterone therapy replacement using pellets, a newer procedure. I am 65. After 7 days, I was hit with overwhelming anxiety, panic, the yawns. Today it is a bit better- Today is day 8. I had no idea that testosterone replacement could cause anxiety. I took the stuff because I had anxiety, that Celexa had done a tremendous job of helping. I had to take a Klonopin last night because I was so anxious.
I am pretty scared, because I can't have the pellets removed. Could this anxiety improve.?
My t level was about 250-
The pellet form of hormone replacement therapy may be new to you but it is not new...been around for many years with little or no side effects. I've been using the pellets for about 10 years and I have many male friends who use them. There is an adjustment period when your body is absorbing and adjusting to having hormones present again and that always happens for me at about 7 to 10 days after. By now I bet you like the new you just fine and the anxiety is gone. For women, we have to adjust to the balance of estrogen, testosterone and progesterone and it can be a much bigger balancing act than for men. Enjoy!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.